# SDR BJNA010701

- Difficulty date: July 4, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF, HEARD LOUD BOOM FROM NR 2 ENGINE.  ABORTED TAKEOFF.  FOUND NR 2 ENGINE HAD SUSTAINED A CONTAINED TURBINE FAILURE.  REMOVED AND ENGINE S/N 709439, AND SENT TO SHOP FOR EVALUATION.  (M)
